# SDR CALA2025103010719

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 27,575 hours, 10,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2R KEEPS MOVING UP INFLT PRESSURERIZATION WAS NORMAL.  PERFORMED GVI OF DOOR 2R ROLLER CAMS, LATCH ROLLERS AND DOOR INDICATION SENSOR FOR WITNESS MARKS OR CONTACT WEAR. NO DEFECTS FOUND. REF FIM 52-10 TASK 815. DOOR OPENS AND CLOSES NORMALLY, INIDICATIONS WERE NORMAL. NO DEFECTS FOUND. NO HISTORY WITHIN LAST 10 DAYS.
